Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A note on the interrelation of subsets of independent variables of a continuous function with continuous first derivatives


Author: Wassily Leontief
Journal: Bull. Amer. Math. Soc. 53 (1947), 343-350
DOI: https://doi.org/10.1090/S0002-9904-1947-08796-6
MathSciNet review: 0019718
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08796-6